Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Cough & Cold

Medique/Medi-First Multi Symptom Cold Relief Coated Tablets - MS71143 (3,000)


Medique/Medi-First Multi Symptom Cold Relief Coated Tablets - MS71143 (3,000) by Medique/Medi-First at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. COLD RELIEF Compare to Tylenol Cold® Relieves Congestion, Pain, Coughs and Fever. Contains; Acetaminophen 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine Hydrochloride 5 mg.Expiration Date: June-2018. Medi-First Cold and Allergy Pain Relief. Compare to Tylenol Cold.. Relieves Congestion, Pain, Coughs and Fever.. Economical and Eco-Friendly..


Product Description & Reviews

COLD RELIEF Compare to Tylenol Cold® Relieves Congestion, Pain, Coughs and Fever. Contains; Acetaminophen 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine Hydrochloride 5 mg.Expiration Date: June-2018. Medi-First Cold and Allergy Pain Relief. Compare to Tylenol Cold.. Relieves Congestion, Pain, Coughs and Fever.. Economical and Eco-Friendly..

Features & Highlights

  • Expiration Date: June-2018
  • Medi-First Cold and Allergy Pain Relief
  • Compare to Tylenol Cold.
  • Relieves Congestion, Pain, Coughs and Fever.
  • Economical and Eco-Friendly.

Additional Information

Manufacturer:Medique/Medi-First
Publisher:Medique/Medi-First
Studio:Medique/Medi-First

Medique/Medi-First Multi Symptom Cold Relief Coated Tablets - MS71143 (3,000) by Medique/Medi-First

Buy Now:
Medique/Medi-First Multi Symptom Cold Relief Coated Tablets - MS71143 (3,000)

4.8 out of 5 stars with 43 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$142.15


Quantity:  

 


View More In Cough & Cold.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Pine Bros Cough Drops, Natural Honey, 32 Count (Pack of 72)
By Pine Bros.

Mucinex Fast-Max Adult Severe Congestion and Cough Liquid, 9 oz (Pack of 12)
By Mucinex
mpn: PPAX1323860, ean: 0191566219545,

HALLS Cough Drops, (Cherry, 200 Count, 16-Pack)
By Halls
mpn: gue6_16,

Coricidin Hbp Chest Congestion & Cough Liqui-Gels, 20 Count (Pack of 36)
By Coricidin

Ricola Original Natural Herb Cough Drops , MegaSize 130 Count (8Pack ) zK$KJf
By Ricola
ean: 0707089723010,

Herbal Hills Mahasudarshan Churna - 1 kg Pouch
By Herbal Hills
mpn: MS184, ean: 8906068411845,

Mucinex Fast-Max Adult Severe Congestion and Cough Liquid, 9 oz (Pack of 9)
By Mucinex
mpn: PPAX1323860, ean: 0191566413295,

BUCKLEYS ORIGINAL COUGH CONGESTION SYRUP 200 ml X 50 BOTTLES
By Buckley's
mpn: ART-682140, ean: 0641799706942,

ASAP Silver Sol 16 oz Bottle - 6 Pack
By Bio Silver
mpn: 4054607, ean: 0767644054607,

Mucinex Fast-Max Night Time Cold & Flu Liquid Gels 16 ea (12 Pack)
By Mucinex
mpn: PPAX1426260, ean: 0191565155868,



Privacy Policy / Terms of Service / Accessibility Statement
© 2020 - hqhealthblogs.com. All Rights Reserved.